# SDR DALA2023081806734

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 95,896 hours, 20,412 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 RT WING THERMAL ANTI ICE DOOE ASSY MISSING. CORRECTIVE ACTION: FWD TO B767-300 CDL 57-41-02 .RT WING THERMAL ANTI-ICE DOOR ASSY . DISPATCH APPROVED , PLACARD INSTALLED (4571503)
